# SDR MALA010429

- Difficulty date: April 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING LOCKS UP INTERMITTENTLY.  WORKS FINE AND THEN TILLER LOCKS IN THE LAST POSITION.  UNABLE TO TURN LEFT OR RIGHT.  FREE CASTERING WORKS OK.  AIR RETURN TO DTW.  MAINTENANCE INSPECTED AND CLEANED ELECTRICAL CONNECTOR.  OPS CHECK GOOD OF STEERING SYSTEM IAW SF340AMM.
